# SDR ASAA9940004

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 22-25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 22-25 WERE FOUND INOPERATIVE.  RECONNECTED WIRING/LIGHTS AND LIGHTS OPERATED NORMALLY.  (X)
